# SDR 2007UALA00063

- Difficulty date: January 6, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 41,834 hours, 30,644 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Condition: Unsecure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN PRESSURE LOSS, ALTITUDE WARNING HORN SOUNDED ON CLIMBOUT.  RETURN TO FIELD.  *S/D*  FOUND FAULTY P5 PRESSURIZATION PANEL AND UNSECURED DELTA P MODULE.  REPLACED CABIN PRESSURIZATION SELECTOR PANEL AND DELTA P MODULE.
